Please use this identifier to cite or link to this item: https://doi.org/10.1090/S1079-6762-05-00153-8
DC FieldValue
dc.titleThe SL(2, ℂ) character variety of a one-holed torus
dc.contributor.authorTan, S.P.
dc.contributor.authorWong, Y.L.
dc.contributor.authorZhang, Y.
dc.date.accessioned2014-10-28T02:48:20Z
dc.date.available2014-10-28T02:48:20Z
dc.date.issued2005
dc.identifier.citationTan, S.P., Wong, Y.L., Zhang, Y. (2005). The SL(2, ℂ) character variety of a one-holed torus. Electronic Research Announcements of the American Mathematical Society 11 : 103-110. ScholarBank@NUS Repository. https://doi.org/10.1090/S1079-6762-05-00153-8
dc.identifier.issn10796762
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/104355
dc.description.abstractIn this note we announce several results concerning the SL(2, ℂ) character variety χ of a one-holed torus. We give a description of the largest open subset χBQ of χ on which the mapping class group Γ acts properly discontinuously, in terms of two very simple conditions, and show that a series identity generalizing McShane's identity for the punctured torus holds for all characters in this subset. We also give variations of the McShane-Bowditch identities for characters fixed by an Anosov element of Γ with applications to closed hyperbolic three-manifolds. Finally we give a definition of end invariants for SL(2, ℂ) characters and give a partial classification of the set of end invariants of a character in χ. © 2005 American Mathematical Society.
dc.description.urihttp://libproxy1.nus.edu.sg/login?url=http://dx.doi.org/10.1090/S1079-6762-05-00153-8
dc.sourceScopus
dc.typeArticle
dc.contributor.departmentMATHEMATICS
dc.description.doi10.1090/S1079-6762-05-00153-8
dc.description.sourcetitleElectronic Research Announcements of the American Mathematical Society
dc.description.volume11
dc.description.page103-110
dc.identifier.isiut000234180800003
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

9
checked on Aug 9, 2022

WEB OF SCIENCETM
Citations

10
checked on Aug 9, 2022

Page view(s)

103
checked on Aug 4, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.